# SDR DALA2019022531190

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 927-1007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON #30 FROM STA Y=927 TO Y=1007 AT AFT CARGO COMPARTMENT (CCT). NRC 00253: CORROSION LEVEL 2, SECTION LONGERON 30 FROM STA Y=900 TO Y=1012 WAS REPLACED (SPLICE REPAIR) DUE EXCESSIVE CORROSION PER B717-200 SRM 53-20-05-2R-1. (LP #0955764)
